# SDR HEEA079405

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N406EH
- Make and model: Bell 206L-1
- Aircraft serial: 45183
- Aircraft time: 16,669 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 13824120234
- Part serial: 8360792
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GPS RECEIVER LOCKING DEVICE IS INOPERATIVE. FOUND LOCKING DEVICE LOOSE, TIGHTENED, REPAIRED, TESTED AND FOUND UNIT SHOWS TEST FAIL ON PC.
